# SDR DALA2023092207800

- Difficulty date: December 18, 2018
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,076 hours, 16,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 ER/A 573891-14 REV ORIGINAL REPAIR TRACKING (RH WING LOWER SK FREEZE PLUG REPAIR). CORRECTIVE ACTION: ACCOMPLISHED EXTERNAL HFEC INSPECTION PER EM5724-01010-45B AND INCLUDE THE REPAIRED LOCATION WITH THE FREEZE PLUG ALONG INBOARD STRINGER-9.5 I.A.W ERA 573891-14AD (0873279)
